# SDR SWIA200617639

- Difficulty date: October 18, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 19,102 hours, 27,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RIB FRAME 13 BEHIND PILOTS AFT DV POST IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CENTER SUPPORT BRACKET (RIB) AT FRAME 13 BEHIND PILOTS AFT DV POST PER SRM 51-40-02 AND SEE RII 53-800-1000.
